# SDR DHL2005805554

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 SPLICE FITTING CRACKED 1.000 STA 587.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EA NR 534000556, DWG 4750521, SRM 53-1-0 PG 1.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG 21.  FABRICATED NEW SPLICE FITTING (7075T651) IAW DRAWING NR 4750521.  PERFORMED NDT INSP IAW NDT SPM PART 08-00-02-07.  INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
